American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] K. R. Goodearl and F. Wehrung. The complete dimension theory of partially ordered systems with equivalence and orthogonality. Memoirs of the AMS 176 (2005) MR 2147814.
Book volume table of contents   

[2] Peter G. Ovchinnikov. Measures on finite concrete logics. Proc. Amer. Math. Soc. 127 (1999) 1957-1966. MR 1487334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anna De Simone. Decomposition theorems in orthomodular posets: The problem of uniqueness. Proc. Amer. Math. Soc. 126 (1998) 2919-2926. MR 1452800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Pavel Pták. Some nearly Boolean orthomodular posets . Proc. Amer. Math. Soc. 126 (1998) 2039-2046. MR 1452822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zdenka Riecanová. Order-topological separable complete modular ortholattices admit order continuous faithful valuations. Proc. Amer. Math. Soc. 126 (1998) 231-237. MR 1415337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter G. Ovchinnikov. Exact topological analogs to orthoposets. Proc. Amer. Math. Soc. 125 (1997) 2839-2841. MR 1415360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anatolij Dvurečenskij. Tensor product of difference posets . Trans. Amer. Math. Soc. 347 (1995) 1043-1057. MR 1249874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Juris Steprāns and Stephen Watson. Mutually complementary families of $T\sb 1$ topologies, equivalence relations and partial orders . Proc. Amer. Math. Soc. 123 (1995) 2237-2249. MR 1301530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Samuel S. Holland. Orthomodularity in infinite dimensions; a theorem of M. Sol\`er . Bull. Amer. Math. Soc. 32 (1995) 205-234. MR 1307904.
Abstract, references, and article information   
View Article: PDF

[10] Mirko Navara. An orthomodular lattice admitting no group-valued measure . Proc. Amer. Math. Soc. 122 (1994) 7-12. MR 1191871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tae Ho Choe and Richard J. Greechie. Profinite orthomodular lattices . Proc. Amer. Math. Soc. 118 (1993) 1053-1060. MR 1143016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Mayet. Orthosymmetric ortholattices . Proc. Amer. Math. Soc. 114 (1992) 295-306. MR 1069692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. Chevalier. Around the relative center property in orthomodular lattices . Proc. Amer. Math. Soc. 112 (1991) 935-948. MR 1055767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sylvia Pulmannová and Zdena Riečanová. A topology on quantum logics . Proc. Amer. Math. Soc. 106 (1989) 891-897. MR 967488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jiří Binder and Mirko Navara. Quantum logics with lattice state spaces . Proc. Amer. Math. Soc. 100 (1987) 688-693. MR 894439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Chinthayamma Malliah and S. Parameshwara Bhatta. Lattices all of whose congruences are neutral . Proc. Amer. Math. Soc. 94 (1985) 49-51. MR 781054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Pavel Pták. Logics with given centers and state spaces . Proc. Amer. Math. Soc. 88 (1983) 106-109. MR 691287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ladislav Beran. Extension of a theorem of Gudder and Schelp to polynomials of orthomodular lattices . Proc. Amer. Math. Soc. 81 (1981) 518-520. MR 601720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dietmar Schweigert. Compatible relations of modular and orthomodular lattices . Proc. Amer. Math. Soc. 81 (1981) 462-464. MR 597663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. S. Lambrou. Nontrivially pseudocomplemented lattices are complemented . Proc. Amer. Math. Soc. 77 (1979) 155-156. MR 539650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1